# SDR C77A20120326008

- Difficulty date: March 24, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N623CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000221
- Aircraft time: 10,966 hours, 6,309 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17012114001
- Condition: Corroded
- Location: Zone 200
- Part time: 10,966 hours, 6,309 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOORBEAM SPLICE AT FR 18 TO 19 HAS CORROSION.  REMOVED CORROSION ON FLOORBEAM SPLICE IAW SRM 51-10-03 & 51-12-01 PER ETD170-2012-003889 AND EO E175-5300-053 R0 ON WO 465695-249.
